# SDR HNAA2016050900138

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 66,425 hours, 74,829 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 841101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ILLUMINATED DURING CRUISE ALTITUDE OF 9,000 FT.  ALSO, HEARD A THUD FROM NOSE GEAR AREA.  GEAR HANDLE LIGHTS ALSO ILLUMINATED, WHILE NOSE GEAR RED LIGHT WAS ON. USED ALTERNATE EXTENSION IAW CHECKLIST. GEAR DOWN AND LOCKED.  R & R NLG CLOSED PROXIMITY SENSOR .  IAW AMM 32-20-21. OPS CHECKED GOOD.  OK FOR SERVICE.
